Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Table errata: The groups of order $ 2\sp{n}$ $ (n\leq 6)$ (Macmillan, New York, 1964) by M. Hall, Jr. and J. K. Senior


Author: John McKay
Journal: Math. Comp. 23 (1969), 691-692
MSC: Primary 65A05; Secondary 20DXX
MathSciNet review: 0400632
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05, 20DXX

Retrieve articles in all journals with MSC: 65A05, 20DXX


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1969-0400632-1
PII: S 0025-5718(1969)0400632-1
Article copyright: © Copyright 1969 American Mathematical Society